# SDR DL72P961980

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 3350 · Emergency Lighting
- Condition: Battery Empty
- Location: Cabin
- Component: 334102486
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT OVERWING EMERGENCY LIGHT OUT.  REPLACED BATTERY PACK.  OPS CHECK OK.
